# SDR 06FDEA2825

- Difficulty date: August 3, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT LT FOUND 1 EA CRACK 2 INCHES LONG ON INTERCOSTAL AT STA 587 Z= -53 X= 70.  CUT LOWER JAMB OF AFTER DOOR CUTOUT APPROX MIDWAY AND INSTALLED REPAIR JAMB IAW SRM 53-00-01 VOL 1 FIG 8 SHT 2.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER I016348/N01348 AND IAW SRM 53-00-01 FIG 8 SHT 2 VOL 1.
